# SDR DHL9672149C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 603338
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION BS 680 TO 700 LBL 24 AT SEAT TRACK SPLICE.  REMOVED AND REPLACED SPLICE 13 LONG AND STRAP 6 BY 3 PER SRM 53-10-5.
